The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 1999
Number of items: 1.


Farrington, C. P. and Grant, A. D. (1999). The distribution of time to extinction in subcritical branching processes: applications to outbreeaks of infectious diseases. Journal of Applied Probability, 36(3) pp. 771–779.

This list was generated on Tue Oct 25 16:35:57 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340